MathSciNet Relay Station
MathSciNet bibliographic data
MR2242611 (2007m:65098) 65N15 (65D05 65N30)
Acosta, Gabriel; Monzón, Gabriel Interpolation error estimates in $W\sp {1,p}$ for degenerate $Q\sb 1$ isoparametric elements. Numer. Math. 104 (2006), no. 2, 129–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement